You are here

Boros Zoltán

Boros Zoltán

Name: Boros Zoltán
Affiliation: Debreceni Egyetem. Természettudományi és Technológiai Kar. Matematikai Intézet. Analízis Tanszék / University of Debrecen. Faculty of Science and Technology. Institute of Mathematics. Department of Analysis
Other profiles: MTMT
Degree
  • habilitáció, Debreceni Egyetem (2004)
Profession: mathematician

Publication list

Uploaded publications:
43
Publications in DEA:
41
OA:
13
Date range:
1993-2024
2024
  1. Boros, Z., Menzer, R.: An alternative equation for generalized monomials involving measure.
    Publ. Math. Debr. 104 (1-2), 171-183, 2024.
    Journal metrics:
    Q3 Mathematics (miscellaneous) (2023)
  2. Boros, Z., Tóth, P.: Strong geometric derivatives.
    J. Math. Anal. Appl. 538 (1), 1-19, 2024.
    Journal metrics:
    Q1 Analysis (2023)
    Q2 Applied Mathematics (2023)
2023
  1. Boros, Z., Lovas, R., Pasteczka, P.: Correction to: There is at most one continuous invariant mean.
    Aequ. Math. 97 (4), 883-885, 2023.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Boros, Z., Garda-Mátyás, E.: Quadratic functions fulfilling an additional condition along the hyperbola xy = 1.
    Aequ. Math. 97 (5-6), 1141-1155, 2023.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  3. Abayomi, E., Ali, A., Bessenyei, M., Boros, Z., Chmielewska, K., Chudziak, J., Gát, G., Gilányi, A., Grünwald, R., Gselmann, E., Iqbal, M., Kiss, T., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Páles, Z., Pénzes, E., Pieszczek, M., Sablik, M., Székelyhidi, L., Szostok, T., Tóth, N., Tóth, P., Wójcik, S., Zürcher, T.: Report of Meeting: The Twenty-second Debrecen-Katowice Winter Seminar on Functional Equations and Inequalities Hajdúszoboszló (Hungary), February 1-4, 2023.
    Ann. Math. Sil. 37 (2), 315-334, 2023.
2022
  1. Boros, Z., Menzer, R.: An alternative equation for generalized monomials.
    Aequ. Math. 97 113-120, 2022.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Boros, Z., Garda-Mátyás, E.: Conditional equations for monomial functions.
    Publ. Math. Debr. 100 (3-4), 263-276, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Burai, P., Bessenyei, M., Boros, Z., Chmieliński, J., Chudziak, J., Fazekas, B., Ger, R., Gselmann, E., Iqbal, M., Łukasik, R., Maslyuchenko, O., Menzer, R., Molnár, G., Olbryś, A., Pasteczka, P., Pénzes, E., Sablik, M., Sikorska, J., Székelyhidi, L., Szokol, P., Szostok, T., Tóth, P., Zürcher, T.: Report of Meeting: The Twenty-first Katowice-Debrecen Winter Seminar on Functional Equations and Inequalities Brenna (Poland), February 2-5, 2022.
    International Journal of Cardiology. 36 (1), 92-105, 2022.
2021
  1. Boros, Z., Tóth, P.: Interval chains and completeness in ultrapowers of ordered sets.
    University of Debrecen, Institute of Mathematics and Faculty of Informatics, Debrecen, 10 p., 2021.
2019
2018
  1. Boros, Z., Garda-Mátyás, E.: Conditional equations for quadratic functions.
    Acta Math. Hung. 154 (2), 389-401, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Boros, Z., Nagy, N.: Approximate convexity with respect to a subfield.
    Acta Math. Hung. 152 (2), 464-472, 2017.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Boros, Z., Száz, Á.: Generalized Schwarz inequalitiesfor generalized semi-inner products on groupoidscan be derived from an equality.
    Novi Sad J. Math. 47 (1), 177-188, 2017.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
2016
  1. Boros, Z., Wlodzimierz, F., Kutas, P.: A regularity condition for quadratic functions involving the unit circle.
    Publ. Math. Debr. 89 (3), 297-306, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2015
  1. Boros, Z., Fechner, W.: An alternative equation for polynomial functions.
    Aequ. Math. 89 (1), 17-22, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q1 Discrete Mathematics and Combinatorics
    Q1 Mathematics (miscellaneous)
  2. Boros, Z., Nagy, N.: Generalized Rolewicz theorem for convexity of higher order.
    Math. Inequal. Appl. 18 (4), 1275-1281, 2015.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2013
  1. Boros, Z., Nagy, N.: Approximately convex functions.
    Annales Univ. Sci. Budapest., Sect. Comp. 40 143-150, 2013.
2010
  1. Boros, Z., Gselmann, E.: Hyers-Ulam stability of derivations and linear functions.
    Aequ. Math. 80 (1-2), 13-25, 2010.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2008
  1. Boros, Z.: An inequality for the Takagi function.
    Math. Inequal. Appl. 11 (4), 757-765, 2008.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  2. Boros, Z., Száz, Á.: Infimum and supremum completeness properties of ordered sets without axioms.
    An. St. Univ. Ovidius Constanta, Ser. Mat. 16 (2), 31-37, 2008.
2006
  1. Boros, Z., Daróczy, Z.: A composite functional equation with additive solutions.
    Publ. Math. Debrecen. 69 (1-2), 245-253, 2006.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Boros, Z., Páles, Z.: Q-subdifferential of Jensen-convex functions.
    J. Math. Anal. Appl. 321 (1), 99-113, 2006.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
Show all
updated: 2024-07-21, 01:30

SCImago quartiles of
scientific journal articles

Number of scientific articles: 38
Q1 4 (10.5%)
Q2 10 (26.3%)
Q3 5 (13.2%)
Q4 2 (5.3%)
N/A 17 (44.7%)
-
OK

SCImago subject areas and categories

Mathematics (21)
Mathematics (miscellaneous) (18)
Applied Mathematics (13)
Discrete Mathematics and Combinatorics (8)
Analysis (2)
Psychology (1)
Psychology (miscellaneous) (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart